Alert archive / North Carolina / Special Weather Statements in 2011
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at May 3, 2011, 9:13 PM EDT for Forsyth County, Guilford County, North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2011, 9:13 PM EDT (01:13 UTC)
- Expired
- May 3, 2011, 10:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Raleigh, NC
Counties Forsyth County, NC, Guilford County, NC
The radar
The Roanoke radar (KFCX), 115 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 743 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
545
WWUS82 KRAH 040113
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EDT TUE MAY 3 2011
NCZ021-022-038-040215-
DAVIDSON-FORSYTH-GUILFORD-
913 PM EDT TUE MAY 3 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN GUILFORD...FORSYTH
AND NORTHERN DAVIDSON COUNTIES THROUGH 1015 PM EDT...
AT 913 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES
SOUTHWEST OF CLEMMONS...OR ABOUT 5 MILES NORTHEAST OF MOCKSVILLE...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLEMMONS...MIDWAY...
WINSTON-SALEM...SEDGE GARDEN...KERNERSVILLE...COLFAX.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3612 8050 3614 8044 3626 8046 3626 7978
3597 7973 3592 7993 3592 8004 3588 8005
3577 8047 3584 8049 3585 8039 3589 8042
3590 8039 3589 8037 3596 8038 3599 8043
3601 8042 3606 8047 3604 8050 3608 8052
TIME...MOT...LOC 0113Z 238DEG 34KT 3596 8045
$$
22What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at May 3, 7:35 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 3, 7:35 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 735 PM EDT TUE MAY 3 2011 .SYNOPSIS... A COLD FRONT WILL MOVE EASTWARD ACROSS OUR REGION TONIGHT... THEN MUCH COOLER HIGH PRESSURE WILL FOLLOW FOR WEDNESDAY THROUGH THURSDAY NIGHT. && .NEAR TERM /THROUGH WEDNESDAY/... AS OF 1025 AM TUESDAY... AS OF 235 PM TUESDAY... THROUGH TONIGHT: THE DEEP MID LEVEL TROUGH EXTENDING FROM SRN ONTARIO ACROSS MI TO THE MID/LOWER MISS VALLEY WILL CONTINUE SHIFTING EASTWARD TONIGHT. THE SURFACE COLD FRONT JUST AHEAD OF THIS TROUGH AXIS HAS BEEN MOVING VERY SLOWLY EASTWARD THIS AFTERNOON AND BY THE LATEST ANALYSIS HAD PUSHED CLOSE TO THE TN/NC STATE LINE. BOTH LARGE-SCALE MODELS AND HIGH-RESOLUTION WRF RUNS AGREE FAIRLY WELL WITH EXISTING PRECIP FIELD... A BROAD BAND OF LIGHT TO MODERATE RAIN BEHIND THE FRONT WITH ISOLATED CONVECTION ALONG THE FRONT OVER AL/GA. LAPSE RATES FARTHER NORTH OVER WRN/CENTRAL NC ARE LOWER YET STILL RESPECTABLE... AROUND 6.5 C/KM... BUT MOISTURE IS SORELY LACKING WITH PRECIPITABLE WATER VALUES NEAR OR BELOW NORMAL... VERY DRY MID LEVELS (NOTED ON 12Z 700 MB ANALYSIS)... AND LOW LEVEL MASS DIVERGENCE AHEAD OF THE FRONT. LARGE-SCALE FORCING FOR ASCENT IMPROVES BEHIND THE FRONT OVER CENTRAL NC WITH 60-100 METER MID LEVEL HEIGHT FALLS... STRENGTHENING UPPER DIVERGENCE IN THE RIGHT ENTRANCE REGION OF THE ERN CANADA JET STREAK ADJACENT TO THE LEFT EXIT REGION OF THE WESTERLY DEEP SOUTH JETLET... AND INCREASING 850 MB THETA-E FLUX. THIS ALL SUPPORTS HIGH PRECIP CHANCES... HOWEVER THE MARGINAL PW AND FAST SYSTEM MOVEMENT SHOULD HOLD TOTALS AROUND A HALF INCH OR LESS. FOLLOWING THE HIGH-RES WRF TIMING OF THE FRONT/PRECIP... WILL BRING LOW CHANCE POPS FIRST INTO THE NW CWA EARLY THIS EVENING... THEN INCREASE POPS TO CATEGORICAL AND SPREAD THEM EASTWARD ACROSS THE CWA THROUGH 08Z BEFORE TRENDING THEM SLIGHTLY DOWNWARD TOWARD MORNING AS THE UPPER FORCING PUSHES TO OUR EAST. WHILE WE MAY SEE ISOLATED STORMS ALONG THE FRONT OVER THE PIEDMONT THIS EVENING... EXPECT COVERAGE TO BE RESTRAINED BY THE MARGINAL INSTABILITY (SKINNY MLCAPE NEAR 1000 J/KG AT MOST) DESPITE THE INCREASING 0-3 KM BULK SHEAR TO 30-40 KTS AND EROSION OF THE WEAK CAP AT 800-700 MB (SEE ON FORECAST SOUNDINGS AND 18Z LWX SOUNDING)... SO STRONG WIND GUSTS WITHIN CONVECTION ARE POSSIBLE BUT UNLIKELY AND WOULD BE ISOLATED AT BEST. WINDS WILL SHIFT SUDDENLY TO WNW WITH FRONTAL PASSAGE AS CLOUDS FILL IN. LOWS TONIGHT 49-59 BASED ON UPSTREAM LOWS LAST NIGHT AND LOCAL STATISTICAL GUIDANCE. FOR WEDNESDAY: FORECAST SOUNDINGS SUPPORT A GRADUAL WEST-TO-EAST CLEARING OF CLOUDS AND PRECIP CHANCES THROUGH THE MORNING/MIDDAY WITH A STEEPENING MIXED LAYER. MOISTENING OF THE UPPER REACHES OF THIS MIXED LAYER IS LIKELY AS THE MID LEVEL TROUGH AXIS MOVES SLOWLY THROUGH CENTRAL NC... AND WITH THESE STEEP LAPSE RATES AND MID LEVEL DCVA... ISOLATED SHOWERS ARE POSSIBLE MAINLY FROM RALEIGH NORTH AND NE... AS SEEN ON 12 KM NAM AND SPC 4 KM WRF. WILL MENTION A SMALL SHOWER CHANCE HERE. THICKNESSES AND A DRY ADIABATIC LAPSE RATE SUPPORT HIGHS 63-70. -GIH && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... AS OF 230 PM... THE DEEP UPPER TROUGH WILL MOVE ACROSS CENTRAL NORTH CAROLINA WEDNESDAY EVENING AND WILL EXIT TO THE EAST OVERNIGHT. THE NAM SUGGESTS THERE COULD BE ENOUGH LIFT TO PRODUCE AN ISOLATED SHOWER WITH THE UPPER DYNAMICS HOWEVER THE 850 MILLIBAR AND SURFACE TROUGHS WILL BE WELL EAST WITH MINIMAL MOISTURE OVER NORTH CAROLINA. WEDNESDAY NIGHT SHOULD BE DRY ALONG WITH THURSDAY AS THE UPPER RIDGE BUILDS IN FROM THE WEST. AT THE SURFACE... HIGH PRESSURE OVER THE LOWER OHIO VALLEY WEDNESDAY NIGHT WILL BE CENTERED OVER THE CAROLINAS BY SUNSET THURSDAY. LOWS WEDNESDAY NIGHT WILL FALL INTO THE LOWER 40S IN THE WAKE OF THE FRONT WITH LOWS RANGING FROM 40-44 DEGREES. FORECAST THICKNESSES FOR THURSDAY MORNING WILL BE MORE TYPICAL OF EARLY MARCH KEEPING HIGH BELOW NORMAL IN THE UPPER 60S TO LOWER 70S. THE AIR MASS WILL BE DRY ALLOWING FOR SUNNY SKIES THURSDAY AND NORTH WINDS WILL BE DECREASING THROUGH THE DAY AS THE PRESSURE GRADIENT WEAKENS MAKING THE AFTERNOON SEEM WARMER. THE SURFACE RIDGE WILL BE OVERHEAD THURSDAY NIGHT. WITH CLEAR AND CALM CONDITIONS THURSDAY NIGHT AND A DRY AIRMASS IN PLACE TEMPERATURES WILL FALL BACK INTO THE LOW TO MID 40S WITH AN OUTLYING AREA OR TWO PERHAPS DROPPING INTO THE UPPER 30S BY FRIDAY MORNING. FRIDAY...RETURN FLOW SETS UP AS THE SURFACE HIGH MOVES OFFSHORE AND THE NEXT FRONT APPROACHES FROM THE WEST ALONG WITH A WEAK SHORTWAVE. THE DRY AIRMASS WILL NOT HAVE A LOT OF TIME TO RECOVER AND MOISTEN AHEAD OF THIS NEXT SYSTEM WHICH WILL MOVE RAPIDLY ACROSS THE REGION FRIDAY AFTERNOON. THE FORCING AND INCREASING LOW LEVEL MOISTURE...THOUGH LIMITED...SHOULD BE ENOUGH FOR AN ISOLATED SHOWER OR TWO SO WILL MAINTAIN SMALL SLIGHT CHANCE POPS IN THE FORECAST FRIDAY AFTERNOON. SURFACE DEWPOINTS IN THE 40S...WILL TEND TO LIMIT CONVECTIVE COVERAGE...BUT EVEN CONVECTIVE SHOWERS COULD POSE A THREAT OF DOWNBURST WINDS DUE TO THE DRY AIR AND SUB- CLOUD DOWNDRAFT ACCELERATION. HIGHS FRIDAY IN THE MID 70S WITH LOWS FRIDAY NIGHT RANGING FROM 46-52. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 230 PM TUESDAY... SAT THROUGH TUE: ANY ISOLATED SHOWERS FRIDAY AFTERNOON WILL DISSIPATE AND PUSH EAST BY FRIDAY NIGHT. THE WEEKEND AND EARLY NEXT WEEK WILL BE CHARACTERIZED BY WEST NORTHWEST FLOW ALOFT AND AN UNDERLYING LOW LEVEL FRONTAL ZONE AND RESULTANT CORRIDOR FOR MCS ACTIVITY FROM THE NORTHERN PLAINS TO THE MIDDLE ATLANTIC/CAROLINAS. A PASSING WEAK DISTURBANCE IN THE WNW FLOW ALOFT AND ATTENDING CLIPPER SURFACE LOW IS PROGGED BY SOME MODELS TO PASS JUST TO OUR NORTH. THIS MAY YIELD A VERY SLIGHT CHANCE OF SHOWERS LATE SAT NIGHT INTO SUNDAY ALONG THE VA BORDER...BUT WILL KEEP THE FORECAST DRY FOR NOW. SUN NIGHT THROUGH TUE...LOOK FOR TEMPERATURES HOLD IN THE UPPER 70S TO LOWER 80S SUN AND MONDAY MON...AS A WARM MID LEVEL RIDGE EXPANDS EAST NEXT WEEK. ANOTHER WAVE IN THE NW FLOW CLIPS THE AREA TO THE NORTH MONDAY EVENING AND AGAIN COULD GENERATE A FEW ISOLATED SHOWERS ALONG THE VA BORDER AND IN THE NE. THE WEAK DISTURBANCE AND INCREASED CLOUD COVER ALONG WITH A PERIOD OF NELY FLOW SHOULD KEEPS TEMPS COOLER IN THE NE COMPARED TO AREAS IN THE SOUTH AND WEST. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... AS OF 735 PM TUESDAY... VFR CONDITIONS ACROSS CENTRAL NC WILL DETERIORATE OVERNIGHT. A BROKEN LINE OF CONVECTION MOVING THROUGH THE FOOTHILLS WILL APPROACH KGSO/KINT BY 01Z...WITH A PERIOD OF STRONG WINDS AND HEAVY DOWNPOURS POSSIBLE AS A COLD FRONT MOVES INTO THE AREA. LOSS OF DIURNAL INSTABILITY SHOULD CAUSE THE STORMS TO WEAKEN AS THEY PUSH EAST TOWARD THE KRDU BY 04-05Z. WINDS BEHIND THE FRONT WILL RAPIDLY SWITCH TO NORTHWESTERLY BEHIND THE FRONT. HOWEVER...MUCH OF THE MOISTURE AND RAIN WITH THIS SYSTEM IS BEHIND THE FRONT...AND THUS CEILINGS AND VSBYS WILL FALL TO MVFR/IFR OVERNIGHT WITH LIGHT/MODERATE RAIN THROUGH EARLY WEDNESDAY MORNING. MODELS DEPICT SLOW SCOURING OF LOW LEVEL MOISTURE AND STRATUS THROUGH MIDDAY...WITH VFR CEILINGS EXPECTED BY EARLY AFTERNOON. A FEW ISOLATED SHOWERS WILL BE POSSIBLE FROM KRDU TO KRWI DURING THE AFTERNOON AS THE MAIN UPPER LEVEL DISTURBANCE PUSHES ACROSS THE AREA...BUT THERE IS TOO MUCH UNCERTAINTY TO INCLUDE IN THE CURRENT TAF. PREDOMINATELY VFR CONDITIONS ARE EXPECTED INTO THE WEEKEND. ANOTHER STRONG DISTURBANCE WILL BRING THUNDERSTORMS LATE FRIDAY INTO FRIDAY EVENING. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...JO LONG TERM...JO AVIATION...SMITH
Hazardous weather outlook, May 3, 3:15 PM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 315 PM EDT TUE MAY 3 2011 NCZ021-022-038-039-041015- FORSYTH-GUILFORD-DAVIDSON-RANDOLPH- 315 PM EDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. AN APPROACHING COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS TO THE AREA THIS EVENING AND TONIGHT. THUNDERSTORMS THIS EVENING HAVE A SMALL POTENTIAL TO BECOME SEVERE... WITH DAMAGING DOWNBURST WINDS IN EXCESS OF 55 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ007>011-023>028-040>043-073>078-083>086-088-089-041015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM- FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 315 PM EDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO AZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 3, 7:00 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 700 PM EDT TUE MAY 3 2011 NCZ021-038-040030- FORSYTH-DAVIDSON- INCLUDING THE CITIES OF...WINSTON-SALEM...LEXINGTON 700 PM EDT TUE MAY 3 2011 ...STRONG THUNDERSTORMS WILL AFFECT THE NORTHWEST PIEDMONT THIS EVENING... A FEW STRONG THUNDERSTORMS WILL LIKELY CROSS THE NORTHWEST PIEDMONT OF CENTRAL NORTH CAROLINA BETWEEN 8 AND 9 PM. THESE STRONG STORMS WILL PRODUCE WIND GUSTS UP TO 45 MPH AND PROBABLY SOME SMALL HAIL. A STORM OR TWO MAY BECOME BRIEFLY SEVERE WITH DAMAGING WIND GUSTS NEAR 60 MPH. PEOPLE OUTDOORS SHOULD KEEP A CLOSE EYE ON THE SKY AND MOVE INDOORS AT THE FIRST HINT OF ADVERSE WEATHER AS THE STORMS WILL BE MOVING QUICKLY TO THE NORTHEAST. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WWW.WEATHER.GOV/RAH.
Special weather statement, May 3, 8:12 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
812 PM EDT TUE MAY 3 2011
NCZ021-022-040115-
FORSYTH-GUILFORD-
812 PM EDT TUE MAY 3 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS FORSYTH AND NORTHWEST
GUILFORD COUNTIES THROUGH 915 PM EDT...
AT 810 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHWEST OF HUNTSVILLE...OR ABOUT 9 MILES SOUTHWEST OF EAST
BEND...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 45 MPH MAY OCCUR WITH
THIS STORM.
SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...HUNTSVILLE...LEWISVILLE...DONNAHA...STANLEYVILLE...WINSTON-
SALEM...WALKERTOWN...BELEWS CREEK.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH
CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3611 8051 3614 8044 3621 8045 3623 8044
3626 8046 3626 7999 3600 7994 3603 8013
3602 8022 3602 8045 3606 8047 3604 8049
3604 8050 3608 8052
TIME...MOT...LOC 0010Z 259DEG 31KT 3614 8060
WSSSpecial weather statement, May 3, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EDT TUE MAY 3 2011
NCZ021-022-038-040215-
DAVIDSON-FORSYTH-GUILFORD-
913 PM EDT TUE MAY 3 2011
...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN GUILFORD...FORSYTH
AND NORTHERN DAVIDSON COUNTIES THROUGH 1015 PM EDT...
AT 913 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES
SOUTHWEST OF CLEMMONS...OR ABOUT 5 MILES NORTHEAST OF MOCKSVILLE...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLEMMONS...MIDWAY...
WINSTON-SALEM...SEDGE GARDEN...KERNERSVILLE...COLFAX.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3612 8050 3614 8044 3626 8046 3626 7978
3597 7973 3592 7993 3592 8004 3588 8005
3577 8047 3584 8049 3585 8039 3589 8042
3590 8039 3589 8037 3596 8038 3599 8043
3601 8042 3606 8047 3604 8050 3608 8052
TIME...MOT...LOC 0113Z 238DEG 34KT 3596 8045
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:12 PM EDT | Special Weather Statement | RAH | Forsyth | 63 min |
| May 3, 10:17 PM EDT | Special Weather Statement | RAH | Guilford | 43 min |
| May 3, 10:55 PM EDT | Special Weather Statement | RAH | Davidson, Stanly | 65 min |
| May 3, 11:07 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 45 min |
| May 4, 12:12 AM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange | 63 min |
| May 4, 12:15 AM EDT | Special Weather Statement | RAH | Chatham, Harnett, Lee, Moore | 60 min |
| May 4, 1:06 AM EDT | Special Weather Statement | RAH | Wake | 54 min |
| May 4, 1:12 AM EDT | Special Weather Statement | RAH | Granville, Vance | 48 min |
| May 4, 1:35 AM EDT | Areal Flood Advisory | RAH | Alamance, Davidson, Guilford, Montgomery, Randolph, Stanly | 3 hr |
Nearby
Special Weather Statements in North Carolina, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.